# SDR MALA954715

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 230790001
- Condition: Internal Fault
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3272 - ON CLIMB-OUT FROM MSP, THE LEFT GENERATOR FAIL LIGHT ILLUMINATED, AND THE GENERATOR WOULDN'T COME ON LINE.  THE AIRCRAFT RETURNED TO MSP.  REPAIRS WERE COMPLETED BY REPLACING THE LEFT STARTER/GENERATOR.  SYSTEM OPERATED SATISFACTORILY.  (M)
